# SDR SWIA202407100418

- Difficulty date: April 18, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N679CA-8216. 6 INCHES AFT OF 131AL APPROXIMATELY FS242.00 AND BETWEEN STGR20 & STGR21. SMOOTH CONTOUR DENT WITH PAINT SCRATCHED APPROXIMATELY 5/8 INCH LONG BY 1/4 INCH WIDE AND .005 INCHES DEEP, WITHIN ACCEPTABLE RANGE REF SRM 53-00-01 AND 53-11-01. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 7/9/2024)    PERFORMED REPAIR OF SMOOTH CONTOUR DENT PER REO 690-53-11-1781 REV -- DATED 2024-06-21 NO LEAKS NOTED COMPLIED WITH SKYWEST SKY CARD 51-900-1002-SKY AND M-337
